MathSciNet Relay Station
MathSciNet bibliographic data
MR1155315 58F03 (20B27 28D20 54H20 58F20)
Fiebig, Ulf-Rainer Gyration numbers for involutions of subshifts of finite type. II. Forum Math. 4 (1992), no. 2, 187–215.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement